# SDR ASAA2019091530717

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 47,225 hours, 14,080 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 010736102
- Condition: Inoperative
- Location: Rt Wing
- Part time: 47,240 hours, 14,087 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 TANK FWD BOOST PUMP SHOWED LOW PRESSURE. GROUNDED - YES. REMOVED AND REPLACED #2 FWD FUEL PUMP IAW AMM 28-42-22/401. GROUND VERIFICATION AND LEAK CHECK SUCCESSFUL PER AMM 28-22-41-710-801.
